EconPapers    
Economics at your fingertips  
 

Landen Inequalities for Zero-Balanced Hypergeometric Functions

Slavko Simić and Matti Vuorinen

Abstract and Applied Analysis, 2012, vol. 2012, 1-11

Abstract:

For zero-balanced Gaussian hypergeometric functions , , we determine maximal regions of plane where well-known Landen identities for the complete elliptic integral of the first kind turn on respective inequalities valid for each . Thereby an exhausting answer is given to the open problem from the work by Anderson et al., 1990.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/932061.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/932061.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:932061

DOI: 10.1155/2012/932061

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:932061